Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
Results 1 to 4 of 4
  1. #1
    Join Date
    Dec 2005
    Location
    United States
    Posts
    22

    Default






    For the past two days i have had weakness in my legs and this has led to me feeling sick. I don't know if it is anxiety over no knowing what's causing the weakness or what, but last night when i finally got off my feet i felt better. I have been on lexapro for almost 2 months now and i felt like it was working, but for the past few days i have had anxiety several times. could the leg weakness be part of an SV? I mean my neices were sick a few days ago, but i don't think i would have caught it from them.


    Anyone else ever have weakness in their legs? Any thoughts on what it could be from?


    Any ideas would really help a lot. Thanks!



  2. #2
    Join Date
    Apr 2004
    Location
    USA
    Posts
    2,291

    Default



    Hello there


    Hmm, well I'm not sure what it could be from, but if you are anxious a lot, then it could be like an extended "rubbery leg" feeling. What I mean is you know how when you get real nervous say before a recital and you feel your knees/legs go weak? That may be it, if you are feeling more anxious the past several days. If you feel the lexapro is losing its effect you may want to notify your doc about it. Is weak legs a side effect of the med? While your talking about the lex stuff, bring up the leg weakness too to your doc.

  3. #3
    Join Date
    Apr 2004
    Location
    England
    Posts
    1,852

    Default

    You could have a cold virus coming on - the first symptoms I notice when I'm coming down with a cold are headaches and weak achey legs. If you don't feel any better in a few days go and see your doctor.
    .:**:.Tracey.:**:.

    Fall seven times, stand up eight.
    - Japanese proverb


  4. #4
    Join Date
    Jul 2004
    Location
    Canada
    Posts
    1,313

    Default

    I get this from time to time also, and feel the same way as you. It freaks me out!! I don't know what causes it though.

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •